# SDR SWAA2017061314320

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 67,955 hours, 41,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING FORWARD BRACKET RT WHEEL WELL CRACKED.  R&R BRACKET PER SRM.
